| Model Number |
ZCT525 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/04/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Explant date: if explanted; give date: not applicable.The lens remains implanted.The intraocular lens (iol) is not returning for evaluation as it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
Reportedly, a tecnis toric intraocular lens (iol) was implanted in the patient's right eye (od).The lens was placed at 100 degrees during surgery on (b)(6) 2017, and was measured at the 6-month study visit on (b)(6) 2018 at 80 degrees.No patient complication and/or related injury was reported.The outcome does not significantly interfere with activities of daily life for the patient.The initial lens implant procedure was successfully completed.As of (b)(6) 2018, there is no iol repositioning or other intervention planned.No additional information provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.